On Tuesday I went back on 10mg , because I feel I can't cope without it..
Since going back on it I have been experiencing CONSTANT non stop GNAWING hunger pains that don't go away with eating.
Is this a side effect? Has it happened to anyone else ever? Or is it an ulcer?
It probably is a side-effect from restarting the medication. When you hang out at AZ, Ian will teach you about tachyphylaxis.
* This occurs when an antidepressant looses its effectiveness, after stopping and starting an antidepressant, after a hiatus. For some reason, after stopping and restarting an antidepressant (AD) after a hiatus, a person's body may not respond to it, as it did the first time. Since an antidepressant has an effect on the GI tract (gut), due to serotonin, your digestion may not be cooperating well with the medication for the second time, and so this is why you are experiencing the side effect.
However you are on the first week again, so those symptoms may go away.
When you go back on an antidepressant, or get off one, you really should consult your doctor about directions on how to do it properly, instead of doing it on your own. Luckily when you quit cold turkey, you didn't experience any heinous side effects, however you may not be as successful the second time around.
Contact your doctor about dosage intake with your antidepressant, and your desire to continue with it. If you continue to use it, you should be aware about tachyphylaxis, where it's probably best to stay on it, in order to avoid loosing its effectiveness after another repeated attempt.